# SDR DXTA2023121310326

- Difficulty date: December 13, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 14,162 hours, 10,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR MOVES FORCEFULLY TO CLOSE WHEN HAND RAIL IS LIFTED OUT OF OVER CENTER OPEN POSITION. LAST HALF OF DOOR CLOSING OCCURS VERY RAPIDLY.  ADJUSTED MAIN ENTRY DOOR COUNTERBALANCE ASSY IAW AMM 52-10-03. OPS CHECKED GOOD.
